# SDR ASAA2015071812868

- Difficulty date: July 18, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290911
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500F STRINGERS 20 - 21L  FRAME IN FWD CARGO BAY, A .500 HOLE HAS CRACK INDICATION NOTED IN FRAME AT 5 O'CLOCK POSITION.    ACFT GROUNDED.  REPAIRED THE FRAME IAW SRM 53-00-07-2R-13.
